Always feel sick,weak,tired,etc..

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
rob500
Power Poster
Power Poster
Posts: 77
Joined: Sun Mar 13, 2016 7:50 pm

Always feel sick,weak,tired,etc..

Post by rob500 » Sat Aug 08, 2020 2:04 pm

I’ve been using suboxone since it came out or within a year of then.
Now using 2mg 3 times a day I’m usually tired,sweating,nauseous,weak or sore muscles, and a few more.
The confusing part if I increase or by 3rd dose of day I feel my best.
I got down to 0.50mg a day last year but couldn’t eat,sleep that great until taking a 0.125 or 0.25mg.

It’s probably been 15-20 years on suboxone and maybe my age?
It has always made my heart rate increase after 30-40 minutes of dosing then that fades away.
Any other long time users of suboxone with similar effects?

User avatar
rule62
Moderator
Moderator
Posts: 2765
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Re: Always feel sick,weak,tired,etc..

Post by rule62 » Sun Aug 09, 2020 10:18 pm

Sorry Rob, it doesn't make a lot of sense. I've been on it since 2010 and take 1mg per day. Half in the morning, the other half around 4PM. If I have pain I'll take another 1mg and that works quite well. So I really can't say what the heck is happening to you. Don't think the long term use has anything to do with it. With me, less works better. It kept making me tired so that's why my dose is so low. Never had any trouble with w/d's tapering down either. People must react differently to Bupe.

Maybe one of our good doctors will shed some light on your problem.
Don't take yourself so damn seriously

User avatar
Jess1208
Super Poster
Super Poster
Posts: 166
Joined: Fri Feb 26, 2016 10:20 am
Location: USA

Re: Always feel sick,weak,tired,etc..

Post by Jess1208 » Mon Aug 10, 2020 9:17 am

Hi Rob. I feel the same way, But I think it probably has to do with me being in chronic pain constantly.

I am on 4mg/day and have been for awhile. Every single morning I have all the common withdrawal symptoms. This has been going on for well over a year. I want to taper off but have been holding out in hopes I can find a reliable treatment plan to manage my pain and quality of life.

Have you tried taking your daily dose all at once? or maybe split into 3mg AM & 3mg PM?

If you got down to 0.125 mg last year what made you increase your dose? If I was that low I personally would try to stop taking instead of dragging it out, but that's just me. With all my other health issues (& chronic pain) my body is EXTREMELY sensitive, to everything. I'm sick of feeling sick. I know people say that's not possible at 4mg/day but one cannot fake all of these signs and symptoms. Ive asked to go up to 6mg/day just for now but my doctor wont let me. So I really just want to get off but have the fear of feeling worse than I already do..

Hope you feel better soon
Jess
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown

User avatar
wannaBdrugfree
One Month or More
One Month or More
Posts: 33
Joined: Tue Dec 26, 2017 2:44 pm
Location: Milwaukee,WI

Re: Always feel sick,weak,tired,etc..

Post by wannaBdrugfree » Tue Aug 11, 2020 4:21 pm

Hi Rob,

I have been on it since 2009. I take 2mg early in the morning, 5am and another 2mg early afternoon 2pm. If I did not push myself, I could sleep 12 hours per day but with some effort getting out of bed I do pretty well. Once I get out of bed things go pretty good but sometimes I linger in the sack and that creates problems. I feel much better with just 8 hours get up and out and about staying physically active seems to be the ticket. So at 4mg per day I am good, no complaints. I suppose a reduction down to just 2mg per day is the future target .So, yeah I think the being tired is the nature of the beast, after all bupe is indeed an opiate.

Post Reply